# SDR HEEA078530

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Rough
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH FWD BEARING. REPLACED BEARING.
